# SDR TWAA9809111

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK, MAINTENANCE FOUND ON LEFT PYLON, AFT END LOWER INBOARD SIDE, DELAMINATION APPROX 7 IN BY 1.5 INCH.  REPAIRED DELAMINATION PER SRM 51-70-10.  (M)
